| Model Number |
G31526 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
Event or Problem Description
The catheter broke off at the distal end during the procedure.Cust.Wants credit note and report."as per complaint form": while trying to push the stent into the cbd the pusher seemed kinked from the beginning, impossible to push stent in.
Event or Problem Description
The catheter broke off at the distal end during the procedure.Cust.Wants credit note and report."as per complaint form": while trying to push the stent into the cbd the pusher seemed kinked from the beginning, impossible to push stent in.A section of the device did not remain inside the patient¿s body.Withdrawn from scope, stent pushed in with another fs-oa-8.5 without issues.The patient did require any additional procedures due to this occurrence.They had to use a snare to retrieve the stent and start over.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: 1 of fs-oa-8.5 lot # c1625216 was returned to cirl for evaluation open in its original packaging.Lab evaluation: the device involved in the complaint was evaluated in the laboratory on (b)(6) 2019.No stent was returned, damage was noted on the flare of the orange sleeve, separated from the hub.The pushing catheter was crumpled approx.6-7cm from the flare, the flare of the pushing catheter was separated from the hub.The guiding catheter was crumpled at approx.19-33cm.The ide port was slightly stretched.The pushing catheter and guiding catheter move freely with respect of each other.As per additional info received the stent size used (clso-8.5-7) in the procedure was compatible with the introducer re: (b)(4) product complaint notification: (b)(4) ( additional information requested 17 dec 2019).Image review: n/a.Document review including ifu review: prior to distribution fs-oa-8.5 devices are subjected to a visual inspection and functional checks to ensure device integrity.A review of the manufacturing records for fs-oa-8.5 of lot number c1625216 did not reveal any discrepancies that could have contributed to this complaint issue.The review of relevant manufacturing records, confirms the failure mode has not previously occurred with the current lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1625216.It should be noted that the instructions for use (ifu0096-1) states the following: ¿visually inspect with particular attention to kinks, bends and breaks.If any abnormality is detected that would prohibit proper working condition, do not use.¿.Root cause review: a definitive root cause could not be determined as the circumstances of use cannot be replicated in the laboratory.A possible root cause could be attributed to the use of a non-recommended wire guide with the device.It may be noted the device label indicates a 0.035¿ wire guide for use with this device and all simulated use testing to date has been completed using a 0.035¿ wire guide.As the smaller diameter 0.021¿ wire guide was used this would not have supplied sufficient support during advancement.It is possible the introducer became stuck and the force required to try to separate the introducer the system and stent resulted in the flare separating from the hub.It¿s possible that the wire became stuck behind the elevator causing it to jam and not release the stent.Summary: complaint is confirmed as the failure was verified in the laboratory.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for potential emerging trends.